Maxigesic Pain Relief 20s
Two per customer
Each tablet contains the active ingredients Ibuprofen 150mg and Paracetemol 500mg. Also contains maize starch. Dosage/Usage: Adults and children over 12 years take 1 to 2 tablets with a large...
$13.30
Availability:
Many In Stock
Sku:
2494078
Default Title - $13.30 NZD
Add to Cart
Add to wishlist
Two per customer
Facebook
Twitter
LinkedIn
Google +
Email